Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Long recovery from exertion
Mar 15, 2007

Hi Dr. Bob,

Most of the time I feel well--normal if you will. T-cells at 500 and undetectable. I take testosterone replacement and last test was 220. Last week I went a few days with 5-6 hours of sleep after working all day and playing in an orchestra until late at night. It seems to have sent my body into a tailspin because since then I have been really tired. I feel like I have low energy and am on the verge of "comming down with something". I've spent the last couple of days in bed and it's not any better.

The last time this happened was when I spent a long day moving furniture and the rest of our household. It took me a couple of weeks to get over that one. So it's not being tired all the time, I'm just not sure what to make of fatigue that should be remedied with a good night's sleep.

Sincerely,

brother joe

Response from Dr. Frascino

Hello Brother Joe,

Your problem does not sound worrisome. I think your plan just to take it easy for a few days is a good one. Having HIV, like having any chronic illness, can take its toll over time. Perhaps you can't "bounce back" quite as quickly as you did in your pre-HIV days. Try not to over-exert. Listen to your body. When you are tired, rest! I know that's easier said than done sometimes, especially if you have Bartok's Concerto for Orchestra or Stravinsky's Rite of Spring to perform!

If you don't recover with an additional period of R & R, check in with your HIV doctor. Perhaps you are indeed "coming down with something" or perhaps you've become anemic.

Good luck, Joe.

Dr. Bob


Previous
my anemia-why & how bad?
Next
Failing anemia treatment. and CMV....What now?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement